# SDR AALA202510027504

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT OVERWING EXIT AFT EXIT UPPER AFT STOP PAD ON DOOR NOT INSTALLED IN THE CORRECT ORIENTATION. ADJUSTED LEFT HAND OVERWING EXIT AFT EXIT UPPER AFT STOP PAD. PER AMM 52-22-00.
